Alert archive / Louisiana / Small Craft Advisories in 2011
Small Craft Advisory 113, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Dec 5, 2011, 3:46 AM CST. It took effect at Dec 5, 2011, 6:00 PM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2011, 3:46 AM CST (09:46 UTC)
- In effect from
- Dec 5, 2011, 6:00 PM CST
- Expired
- Dec 6, 2011, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted, in the capitals the NWS used until 2016.
823 WHUS74 KLCH 050946 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 346 AM CST MON DEC 5 2011 ...A COLD FRONT WILL BRING STRONG OFFSHORE WINDS LATE THIS AFTERNOON AND TONIGHT... .A COLD FRONT WILL CROSS THE NORTHWEST GULF TODAY...WITH OFFSHORE FLOW STRENGTHENING IN ITS WAKE. THE STRONG OFFSHORE WINDS WILL PERSIST THROUGH TONIGHT WITH NORTHERLY WINDS TO CONTINUE THROUGH THE WEEK. GMZ470-052100- /O.CAN.KLCH.SC.Y.0112.000000T0000Z-111205T1200Z/ /O.NEW.KLCH.SC.Y.0113.111206T0000Z-111206T1200Z/ WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 346 AM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... ...SMALL CRAFT ADVISORY THIS MORNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. THE SMALL CRAFT ADVISORY THIS MORNING HAS BEEN CANCELLED. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ472-475-051100- /O.CAN.KLCH.SC.Y.0112.000000T0000Z-111205T1200Z/ WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 346 AM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS CANCELLED THE SMALL CRAFT ADVISORY. SOUTHERLY WINDS HAVE DIMINISHED TO BELOW ADVISORY CRITERIA AND ARE EXPECTED TO REMAIN BELOW 20 KT TODAY. $$ GMZ450-052100- /O.NEW.KLCH.SC.Y.0113.111206T0000Z-111206T1200Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- 346 AM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST TUESDAY. * WINDS AND SEAS: NORTH WINDS AROUND 20 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS UP TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
712 WHUS74 KLCH 052048 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 248 PM CST MON DEC 5 2011 ...BLUE NORTHERS BEHIND A DEPARTING COLD FRONT... .A COLD FRONT WILL EXIT THE COASTAL WATERS THIS EVENING. MODERATE TO STRONG NORTHERLY WINDS WILL BE FOUND IN WAKE OF DEPARTED FRONT. IN ADDITION...THE MARINE LAYER WILL DE-STABILIZE AS COLD AIR SLIDES OVER THE RELATIVELY WARM GULF WATERS. GUSTY NORTHERLY WINDS AND STEEP SEAS WILL BE THE RESULT. GMZ452-455-472-475-060515- /O.EXB.KLCH.SC.Y.0113.111206T0000Z-111206T1800Z/ COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 248 PM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. VERY STEEP SEAS FROM 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ450-470-060515- /O.EXT.KLCH.SC.Y.0113.111206T0000Z-111206T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- 248 PM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 6 PM THIS EVENING TO NOON CST TUESDAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. VERY STEEP SEAS FROM 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
582 WHUS74 KLCH 060347 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 947 PM CST MON DEC 5 2011 ...BLUE NORTHERS BEHIND A DEPARTING COLD FRONT... .A COLD FRONT WILL EXIT THE COASTAL WATERS THIS EVENING. MODERATE TO STRONG NORTHERLY WINDS WILL BE FOUND IN WAKE OF DEPARTED FRONT. IN ADDITION...THE MARINE LAYER WILL DE-STABILIZE AS COLD AIR SLIDES OVER THE RELATIVELY WARM GULF WATERS. GUSTY NORTHERLY WINDS AND STEEP SEAS WILL BE THE RESULT. GMZ450-452-455-470-472-475-061200- /O.CON.KLCH.SC.Y.0113.000000T0000Z-111206T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 947 PM CST MON DEC 5 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY... * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. VERY STEEP SEAS FROM 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
179 WHUS74 KLCH 061111 MWWLCH URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LAKE CHARLES LA 511 AM CST TUE DEC 6 2011 ...MODERATE TO STRONG NORTHERLY WINDS WILL PERSIST TODAY... .NORTHERLY WINDS WILL PERSIST OVER THE COASTAL WATERS TODAY AS HIGH PRESSURE BUILDS ACROSS THE AREA BEHIND A COLD FRONT. IN ADDITION...THE MARINE LAYER WILL DESTABILIZE AS COLD AIR SLIDES OVER THE RELATIVELY WARM GULF WATERS...RESULTING IN MODERATE TO STRONG OFFSHORE FLOW AND ROUGH SEAS. GMZ450-452-455-470-472-475-061800- /O.CON.KLCH.SC.Y.0113.000000T0000Z-111206T1800Z/ COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 511 AM CST TUE DEC 6 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. * WINDS AND SEAS: NORTH WINDS 15 TO 25 KNOTS WITH LOCALLY HIGHER GUSTS. SEAS FROM 3 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS OR WAVE HEIGHTS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Dec 4, 11:40 PM CST, 4 hours 6 minutes earlier.
Area forecast discussion, Dec 4, 11:40 PM CST, 4 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1140 PM CST SUN DEC 4 2011
.DISCUSSION...
FOR 06Z TAF ISSUANCE.
&&
.AVIATION...
LATEST SFC ANALYSIS SHOWED THE COLD FRONT EXTENDING FROM NEAR KGLS
ACROSS INTERIOR SERN TX TO NEAR KPOE THEN NEWD THROUGH KMLU TO THE
OHIO VALLEY. REGIONAL 88DS CONTINUE TO SHOW THE BULK OF THE
PRECIPITATION ASSOCIATED WITH THE FRONT IN THE COLD SECTOR BEHIND
IT WITH JUST PATCHY LIGHT RAIN NOTED AHEAD OF THE FRONT. EXPECT
PATCHY MVFR CEILINGS ACROSS THE FORECAST AREA TO BECOME MORE
PREVAILING OVERNIGHT...POSSIBLY BECOMING IFR PRIOR TO SUNRISE...AS
WARM MOIST GULF AIR CONTINUES TO OVERSPREAD THE AREA. SHORTWAVE
ENERGY NOTED OVER NRN MEXICO/FAR WRN TX WILL HELP GIVE THE SFC LOW
AND FRONT A SHOVE MONDAY MORNING...PUSHING THE COLD POOL/ISENTROPIC
LIFT EWD FARTHER INTO THE FORECAST AREA. WITH IT WILL COME
PREVAILING LIFR CEILINGS AND LIGHT RAIN/FOG. PRIMARY EXCEPTIONS AS
FAR AS POPS LOOK TO BE KLFT/KARA WHERE BEST LIFT MAY BYPASS THIS
AREA TO THE NORTH...THUS CARRIED ONLY TEMPO POPS AT THESE
LOCATIONS. RAINFALL WILL END FROM WEST TO EAST BEGINNING NEAR 00Z/07.
25
&&
.PREV DISCUSSION... /ISSUED 729 PM CST SUN DEC 4 2011/
UPDATE...SURFACE ANALYSIS SHOWING COLD FRONT NOW EDGING ACROSS
THE CITY OF BEAUMONT...EXTENDING TO LEESVILLE THEN FURTHER
NORTHEAST. SHORT-TERM-MODELS SUGGESTING BOUNDARY TO REMAIN NEAR
STATIONARY THROUGH THE REMAINDER OF TONIGHT. HAVE TRIMMED POPS
BACK EAST OF THE BOUNDARY DOWN TO SCATTERED FOR SOME MINOR STREAMER
SHOWERS MOVING ONSHORE. ALONG AND ON COLD SIDE OF BOUNDARY WHERE
BEST ISENTROPIC LIFT RESIDES WILL MAINTAIN LIKELY TO CATEGORICAL
POPS. ZONES/GRIDS HAVE ALL BEEN UPDATED.
MARCOTTE
PREV DISCUSSION... /ISSUED 618 PM CST SUN DEC 4 2011/
DISCUSSION...
FOR 00Z TAF ISSUANCE.
AVIATION...
MAIN ISSUE THIS ISSUANCE IS TO CLEAN UP SOME OF THE WORDING AS THE
GENERAL TREND FROM THE INHERITED TAFS STILL LOOKS GOOD. BULK OF
THE RAINFALL IS OCCURRING (AND FORECAST TO BE) ALONG AND BEHIND
THE FRONT NOW LOCATED FROM THE MIDDLE TX COAST ACROSS INLAND SERN
TX THROUGH W-CNTL LA TO NERN LA AND BEYOND. LOCAL 88DS ARE SHOWING
SOME SCATTERED LIGHT SHOWERS MAINLY OVER THE ATCHAFALAYA BASIN
ATTM...AND THEREFORE RETAINED THE TEMPO MENTION FOR THE FIRST FEW
HOURS TO COVER. ELSEWHERE JUST STUCK WITH VICINITY UNTIL FROPA...
AT WHICH TIME SHIFTED WINDS TO A NRLY DIRECTION AND CARRIED TEMPO
POPS WHICH COULD WELL BE BUMPED UP TO PREVAILING WITH LATER TAF
ISSUANCES.
25
PREV DISCUSSION... /ISSUED 410 PM CST SUN DEC 4 2011/
SYNOPSIS...
A COLD FRONT WILL STALL ALONG A LINE THROUGH MEMPHIS
THROUGH MONROE THROUGH HOUSTON THROUGH CORPUS CHRISTI
THIS EVENING...BEFORE RESUMING ITS JOURNEY SOUTH AND EAST
BY MONDAY MORNING.
THE SLUGGISH FRONTAL SYSTEM WILL EXIT SOUTH CENTRAL
LOUISIANA AND ITS COASTAL WATERS BY MONDAY EVENING.
DISCUSSION...
THE WARM CONVEYOR BELT AIRSTREAM IS IN PLACE ACROSS THE WESTERN
UPPER GULF COAST STATES. SOUTHEASTERLY WINDS ARE STEERING BAHAMIAN
AIR OVER THE WARM GULF WATERS.
THE INCOMING BAHAMIAN AIR UPSLIDES THE HEAVIER CONTINENTAL AIR
ACROSS LOUISIANA AND TEXAS...BEFORE ABRUPTLY RISING NEAR THE
STALLED FRONT.
FOR TONIGHT...THE GFS MODEL DEPICTS WIDESPREAD RAIN WITH A FEW
EMBEDDED THUNDERSTORMS VICINITY AND REWARD OF THE FRONT. THE RAIN
WILL BE HEAVIEST ACROSS THE LAKES REGION OF SOUTHEAST TEXAS...
WHERE A WEAK FRONTAL WAVE AND ASSOCIATED TROWAL AIRSTREAM
(UPSLIDING CYCLONIC FLOW INTO THE FRONTAL WAVE).
THE INSTABILITY REMAINS MODEST...MAINLY POTENTIAL INSTABILITY IN
THE LOWER TROPOSPHERE. THUNDERSTORMS WILL BE ISOLATED.
FOR MONDAY...THE ACTUAL HIGHS WILL BE FELT IN THE MORNING...WITH
TEMPERATURES FALLING IN WAKE OF TRAVELING FRONT. WIDESPREAD
RAIN...MAINLY LIGHT...IS EXPECTED.
MARINE...
MODERATE SOUTHEASTERLY WINDS CONTINUE TO PERSIST OVER MOST OF
THE GULF OF MEXICO...MAINTAINING LONG-PERIOD 7-FOOT SWELLS ACROSS
THE FARSHORE WATERS. THE SIGNIFICANT WAVE HEIGHTS HAVE BEEN RUNNING
FROM 5 TO 8 FEET...WITH A DOMINANT WAVE PERIOD AROUND 8 SECONDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
KLCH 64 67 45 52 40 / 50 70 30 40 20
KBPT 62 64 44 52 41 / 70 90 30 30 20
KAEX 59 59 42 49 40 / 70 90 30 30 20
KLFT 64 73 49 53 41 / 40 70 30 40 40
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST MONDAY FOR THE FOLLOWING
ZONES: WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20
TO 60 NM...WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20
TO 60 NM...WATERS FROM LOWER ATCHAFALAYA RIVER TO
INTRACOASTAL CITY LA FROM 20 TO 60 NM.
&&Hazardous weather outlook, Dec 4, 5:15 AM CST, 22 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 515 AM CST SUN DEC 4 2011 GMZ430-432-435-LAZ027>033-041>045-051>055-TXZ180-201-215-216- 259>262-051200- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-VERNON-RAPIDES-AVOYELLES- BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS- ACADIA-LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA- ST. MARY-LOWER ST. MARTIN-TYLER-HARDIN-JEFFERSON-ORANGE- NORTHERN JASPER-NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 515 AM CST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL BEGIN TO ENTER UPPER SOUTHEAST TEXAS LATE TODAY AND BASICALLY STALL OVER THAT AREA TONIGHT. A FEW SHOWERS CAN BE EXPECTED AHEAD OF THE FRONT...WITH NUMEROUS SHOWERS AND A FEW THUNDERSTORMS EXPECTED RIGHT ALONG AND BEHIND THE FRONT. SOME LOCALLY HEAVY RAINFALL MAY OCCUR. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THE COLD FRONT WILL SLOWLY MOVE EAST ACROSS THE FORECAST AREA ON MONDAY WITH NUMEROUS SHOWERS OF MODERATE TO OCCASIONALLY HEAVY RAIN AND A FEW THUNDERSTORMS. RAINFALL AMOUNTS WILL AVERAGE BETWEEN 1 TO 3 INCHES ACROSS UPPER SOUTHEAST TEXAS AND WEST CENTRAL LOUISIANA...WITH 1/2 TO 1 1/2 INCHES OF RAINFALL ELSEWHERE. COLD TEMPERATURES WILL THEN MOVE IN BEHIND THE FRONT WITH A LIGHT FREEZE EXPECTED FOR A MAJORITY OF THE AREA NORTH OF INTERSTATE 10 ON THURSDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ450-452-455-470-472-475-051200- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 515 AM CST SUN DEC 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT MODERATE SOUTHEAST FLOW CAN BE EXPECTED WITH BUILDING SEAS TO 6 FEET BEYOND 20 NM. OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS ON MONDAY WITH STRONG NORTHERLY WINDS DEVELOPING BEHIND THE FRONT BY LATE MONDAY INTO MONDAY NIGHT...WITH SMALL CRAFT ADVISORY CONDITIONS LIKELY. THE MODERATE TO STRONG OFFSHORE WINDS WILL THEN CONTINUE FOR THE REMAINDER OF THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. RUA
Nearby
Small Craft Advisories in Louisiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.